MAUDE Adverse Event Report: MEDICREA INTERNATIONAL SA PASS LP; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MEDICREA INTERNATIONAL SA PASS LP; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number B02316545Z
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 04/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: b02316545z, serial/lot #: unknown, udi#(b)(4) product id: b02316545z, serial/lot #: unknown, udi#(b)(4) product id: b02316545z, serial/lot #: unknown, udi#(b)(4).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from healthcare provider, clinical study via manufacturer representative regarding an event happened during post-op of the reported product.It was reported that, patient had adjacent level stenosis at l3-l4 region.As a result, subject was hospitalized and concomitant medication - corticosteroids were administered.The adverse event was treated by performing additional decompression and osteosynthesis at l3-l4.There was no allegation/malfunction associated with reported pass degen screws.The levels implanted were l4-l5.Investigator assessment states, the ae was causally related to study procedure and not related to study device and unknown to instruments. sponsor assessment states, the ae was not related to study procedure and instruments.Possibly related to study device.Start date of the hospitalization: (b)(6) 2023 end date of the hospitalization: 07/dec/2023 date of additional surgery in the spine: (b)(6) 2023 proximal instrumented vertebra: l3 distal instrumented vertebra: l5 date ae first determined to be an sae: (b)(6) 2023.

Brand Name
PASS LP
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MEDICREA INTERNATIONAL SA
5389 rte de strasbourg
rillieux la pape,fr 69140
FR  69140
Manufacturer (Section G)
MEDICREA INTERNATIONAL SA
5389 rte de strasbourg
rillieux la pape,fr 69140
FR   69140
Manufacturer Contact
glen belmer
1800 pyramid place
memphis, TN 38132
6122713209
MDR Report Key18515841
Report Number1000432246-2024-00001
Device Sequence Number12445424
Product Code NKB
UDI-Device Identifier03613720185383
UDI-Public03613720185383
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K141398
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberB02316545Z
Device Catalogue NumberB02316545Z
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2023
Initial Report FDA Received Date01/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H10...."
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age60 YR
Patient SexFemale
Patient Weight65 KG